EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 6 June 2010. For the current production of this journal, please refer to http://www.springer.com/mathematics/geometry/journal/40062.

A Comparison Theorem for Simplicial Resolutions

A Comparison Theorem for Simplicial Resolutions

Julia Goedecke and Tim Van der Linden

It is well known that Barr and Beck's definition of comonadic homology makes sense also with a functor of coefficients taking values in a semi-abelian category instead of an abelian one. The question arises whether such a homology theory has the same convenient properties as in the abelian case. Here we focus on independence of the chosen comonad: conditions for homology to depend on the induced class of projectives only.

Journal of Homotopy and Related Structures, Vol. 2(2007), No. 1, pp. 109-126